# SDR EE4Y100355

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- Aircraft time: 56,594 hours, 69,840 cycles
- Engine: Pwa JT8D1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part serial: UNKNOW
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP ENGINE NR2 EXHAUST DUCT WITH SPOT CORROSION AT L/E SKIN.
